Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2018, Issue 3(36), Pages 63–66 (Mi pfmt586)  

MATHEMATICS

On $S$-quasinormal subgroups in finite groups

S. Yu. Bashun, E. M. Palchik

Polotsk State University, Novopolotsk

Abstract: The structure of a finite group $S$ with a proper subgroup $H$ which is permutable with all subgroups of Schmidt of group $G$ (then $H$ is called $S$-quasinormal subgroup) is investigated.

Keywords: Schmidt group (minimal nonnilpotent group), permutable subgroups, solvable group.

Full text: PDF file (324 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 28.03.2018

Citation: S. Yu. Bashun, E. M. Palchik, “On $S$-quasinormal subgroups in finite groups”, PFMT, 2018, no. 3(36), 63–66

Citation in format AMSBIB
\Bibitem{BasPal18}
\by S.~Yu.~Bashun, E.~M.~Palchik
\paper On $S$-quasinormal subgroups in finite groups
\jour PFMT
\yr 2018
\issue 3(36)
\pages 63--66
\mathnet{http://mi.mathnet.ru/pfmt586}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt586
  • http://mi.mathnet.ru/eng/pfmt/y2018/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:115
    Full text:25
    References:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021